# SDR 2000ZZZX783

- Difficulty date: January 31, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Radar
- Part number: 066040211411
- Condition: Failed
- Location: Cockpit
- Part time: 999 hours
- Component: Honeywell
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SHORT.  NO DISPLAY  SO004092-20000131-347.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
